# SDR ASMF200502003

- Difficulty date: February 6, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- Aircraft time: 67,421 hours, 52,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WERE DETECTED HYDRAULIC LEAK AT RIGHT MAIN LANDING GEAR IN VALVE LOCKOUT.  THE VALVE LOCKOUT WAS REPLACED IAW MM 32-42-06, TESTED CORRECT.  CORRECT, DEFERRED REPORT WAS CLOSED
